Alert archive / Indiana / Flash Flood Warnings in 2008

Flash Flood Warning 53, NWS Indianapolis, IN

June 10, 2008Daviess County, Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 10, 2008, 6:16 AM EDT for Daviess County, Indiana. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2008, 6:16 AM EDT (10:16 UTC)
Expired
Jun 10, 2008, 10:05 PM EDT
In force
16 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Major

County Daviess County, IN

The radar

The Evansville,IN radar (KVWX), 85 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 10.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
965 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-59 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KIND 101017
FFWIND
INC027-101615-
/O.NEW.KIND.FF.W.0053.080610T1016Z-080610T1615Z/
/00000.3.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
616 AM EDT TUE JUN 10 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR A LEVEE FAILURE IN...
  NORTH CENTRAL DAVIESS COUNTY IN SOUTHWEST INDIANA...

* UNTIL 1215 PM EDT

* AT 616 AM EDT...A LEVEE ON THE WHITE RIVER WAS EXPECTED TO BE 
OVERTOPPED CAUSING FLASH FLOODING OF IMMEDIATELY SURROUNDING AREAS.

* LOCATIONS IMPACTED INCLUDE ELNORA

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER
CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...
ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 3883 8719 3885 8717 3884 8715 3887 8714
      3887 8713 3889 8713 3890 8711 3890 8701
      3883 8701

$$

JOHNSON
3 follow-up statements
000 
WGUS53 KIND 101611
FFWIND
INC027-102215-
/O.EXT.KIND.FF.W.0053.000000T0000Z-080610T2215Z/
/00000.3.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1205 PM EDT TUE JUN 10 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS EXTENDED THE

* FLASH FLOOD WARNING FOR A LEVEE FAILURE IN...
  NORTH CENTRAL DAVIESS COUNTY IN SOUTHWEST INDIANA...

* UNTIL 615 PM EDT

* AT 1205 PM EDT...A LEVEE ON THE WHITE RIVER NORTHWEST OF ELNORA 
CONTINUES TO BE OVERTOPPED IN SPOTS. AS A RESULT...FLOODING WILL 
PERSIST FROM THE RIVER EAST TOWARD ELNORA AND STATE HIGHWAY 57. THE 
POTENTIAL FOR ADDITIONAL BREECHES CONTINUES TO EXIST. THIS WOULD 
CAUSE ADDITIONAL FLASH FLOODING.

* LOCATIONS IMPACTED INCLUDE ELNORA

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER
CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...
ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 3883 8719 3885 8717 3884 8715 3887 8714
      3887 8713 3889 8713 3890 8711 3890 8701
      3883 8701

$$

CO
000 
WGUS53 KIND 102158
FFWIND
INC027-110415-
/O.EXT.KIND.FF.W.0053.000000T0000Z-080611T0415Z/
/00000.3.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
556 PM EDT TUE JUN 10 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS EXTENDED THE

* FLASH FLOOD WARNING FOR A LEVEE FAILURE IN...
  NORTH CENTRAL DAVIESS COUNTY IN SOUTHWEST INDIANA...

* UNTIL 1215 AM EDT

* AT 556 PM EDT...A LEVEE ON THE WHITE RIVER STILL HAD WATER FLOWING 
  OVER THE TOP OF THE LEVEE.  

* LOCATIONS IMPACTED INCLUDE ELNORA

DAVIESS COUNTY EMERGENCY MANAGEMENT REPORTED THAT WATER WAS STILL 
FLOWING OVER THE TOP OF THE LEVEE AND RESIDENTS IN THE AREA ARE 
STILL UNDER THREAT OF FLASH FLOODING.  

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER
CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...
ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 3883 8719 3885 8717 3884 8715 3887 8714
      3887 8713 3889 8713 3890 8711 3890 8701
      3883 8701

$$
SALLY
000 
WGUS73 KIND 110205
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
959 PM EDT TUE JUN 10 2008

INC027-110209-
/O.CAN.KIND.FF.W.0053.000000T0000Z-080611T0415Z/
/00000.3.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIESS-
959 PM EDT TUE JUN 10 2008

...THE FLASH FLOOD WARNING FOR A LEVEE FAILURE HAS BEEN CANCELLED FOR
NORTH CENTRAL DAVIESS COUNTY...

AT 10 PM EDT...DAVIESS COUNTY EMERGENCY MANAGEMENT HAS REPORTED THAT 
THE ELNORA LEVEE WAS NO LONGER SPILLING OVER THE TOP.  

A RIVER FLOOD WARNING FOR MAJOR FLOODING IS STILL IN EFFECT FOR THE 
WHITE RIVER FROM ELLISTON DOWNSTREAM THROUGH NEWBERRY TO 
EDWARDSPORT.  MAJOR FLOODING IS STILL IN PROGRESS IN DAVIESS COUNTY.

EXTENSIVE LOWLAND FLOODING CONTINUES.  HIGH WATER EXTENDS MILES FROM 
THE MAIN RIVER CHANNEL.  

MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER...ROADS MAY BE WASHED 
AWAY. DO NOT ASSUME THE WORST IS OVER UNTIL WATER LEVELS DROP AT 
LEAST A FOOT.  THIS IS A DANGEROUS FLOOD IN MANY AREAS.  ELEVATE 
PROPERTY IN HOMES THAT MIGHT FLOOD.  ALWAYS KEEP CHILDREN AWAY FROM 
FLOODED AREAS. 

LAT...LON 3883 8719 3885 8717 3884 8715 3887 8714
      3887 8713 3889 8713 3890 8711 3890 8701
      3883 8701

$$
SALLY/PG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 3:32 AM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jun 10, 3:32 AM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
332 AM EDT TUE JUN 10 2008

.FORECAST FOCUS ON TEMPERATURES THIS WEEK. NEXT CHANCE OF RAIN NOT
UNTIL LATE IN THE WEEK.

SURFACE MAP SHOWS THAT THE COLD FRONT HAS CROSSED THROUGH MUCH OF
THE AREA. ONGOING PRECIP IS BEGINNING TO SHOW A WEAKENING TREND.
ALOFT AT H5 WE SEE THE EASTERN RIDGE BEING ATTACKED BY A SHORTWAVE
TROUGH OVER THE MISSISSIPPI VALLEY...WHICH IS FOLLOWED UP BY A
STRONGER CUTOFF LOW NEAR KSEA...WITH JUST WEAK RIDGING OVER THE
INTERMOUNTAIN WEST.

THE MODELS WERE SIMILAR BUT HPC SUGGESTED NOT USING THE GFS IN THE
LONGER TERM FORECAST AND INSTEAD USE A EUROCENTRIC BLEND.

TODAY THE RAIN SHOULD EXIT EARLY ON AS THE FRONT PULLS EAST AND
HIGH PRESSURE BUILDS IN TO HELP STABILIZE THINGS. WILL LEAVE LOW
CHANCES IN EARLY BUT DRY IT OUT BY AFTERNOON WITH CLEARING. TEMPS
TODAY WILL BE COOLER THAN THE PREVIOUS DAYS AND PROBABLY ONLY
AROUND 80 DEGREES.

HIGH PRESSURE BUILDING IN TONIGHT WILL ALLOW FOR A COOL NIGHT AS
LOWS MAY FALL INTO THE UPPER 50S IN RURAL AREAS. WILL HAVE TO
WATCH OUT FOR SOME PATCHY FOG...BUT WILL NOT INCLUDE IN THE GRIDS
DUE TO THE EXPECTED PATCHINESS AT THIS POINT.

A SLOW WARMING TREND FOR WEDNESDAY AND THURSDAY AS YET ANOTHER LOW
OVER THE PLAINS SENDS A STRENGTHENING WARM ADVECTION FLOW INTO
INDIANA AND TEMPS CLIMB BACK UP TO THE UPPER 80S WITH H8 TEMPS OF +18C.

NEXT CHANCE OF RAIN IS FRIDAY AND INTO SATURDAY WITH ANOTHER SLOW
MOVING COLD FRONT AND AN UPPER TROUGH RUNNING INTO THE EAST COAST
RIDGE. GFS SHOWS HEAVY QPF BUT FOR NOW WILL JUST GO WITH HIGH POPS
AND WAIT AND SEE AS THE MODEL TIMING HAS BEEN OFF A BIT ON THIS
SYSTEM SO FAR AND GFS IS NOT PREFERRED.

&&

.AVIATION...

DISCUSSION FOR 06Z TAFS

RADAR TRENDS AND MOS FAVOR ENDING THE TRWS BY 10Z AT LAF AND HUF
AND 12Z AT IND AND BMG. COULD BE SOME MVFR CIGS AND IFR VSBYS IN
TRWS THROUGH THE NGT. FOR THE FIRST FEW HOURS IN THE TAFS...WENT
WITH TRWS IN THE MAIN GROUP WITH TEMPO MVFR CIGS/IFR VSBYS.
THEN...SFC HIGH PRES BEGINS TO BUILD IN FM SW-NE THIS AFTERNOON
WHICH SHOULD ALLOW FOR DIMINISHING CU. CLR AFTER DARK WITH THE SFC
HIGH GRADIENT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR INZ021-
028>031-035>049-051>057-060>065-067>072.

&&

AVIATION...MK
PUBLIC...JOHNSON
Hazardous weather outlook, Jun 10, 4:33 AM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
433 AM EDT TUE JUN 10 2008

INZ021-028>031-035>049-051-052-055>057-060-065-072-110845-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-JOHNSON-SHELBY-
RUSH-SULLIVAN-DECATUR-JENNINGS-
433 AM EDT TUE JUN 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE WILL BE SOME ISOLATED THUNDERSTORMS THIS MORNING...PRIMARILY
IN EASTERN PORTIONS OF CENTRAL INDIANA. SEVERE WEATHER IS NOT
EXPECTED...WITH LIGHTNING AND BRIEF HEAVY DOWNPOURS BEING THE
PRIMARY THREATS. STORMS SHOULD EXIT BY MID-MORNING TODAY.

MINOR TO MAJOR RIVER FLOODING WILL CONTINUE ALONG MANY OF THE
RIVERS ACROSS CENTRAL INDIANA. SEVERAL RIVERS AND STREAMS ARE
ABOVE FLOOD STAGE. SEE THE LATEST HYDROLOGICAL STATEMENT FOR
COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE NEXT CHANCES OF THUNDERSTORMS WILL NOT BE UNTIL FRIDAY AND
SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER
WILL OCCUR THEN.

MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE
THROUGH AT LEAST THE EARLY PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ053-054-061>064-067>071-110845-
OWEN-MORGAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX-DAVIESS-MARTIN-
LAWRENCE-JACKSON-
433 AM EDT TUE JUN 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE WILL BE SOME ISOLATED THUNDERSTORMS THIS MORNING...PRIMARILY
IN EASTERN PORTIONS OF CENTRAL INDIANA. SEVERE WEATHER IS NOT
EXPECTED...WITH LIGHTNING AND BRIEF HEAVY DOWNPOURS BEING THE
PRIMARY THREATS. STORMS SHOULD EXIT BY MID-MORNING TODAY.

MAJOR TO NEAR RECORD FLOODING WILL CONTINUE ACROSS PORTIONS OF THE
WHITE RIVER AND EAST FORK WHITE RIVER BASINS TODAY. SEE THE
LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE
DETAILS REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE NEXT CHANCES OF THUNDERSTORMS WILL NOT BE UNTIL FRIDAY AND SATURDAY...BUT
IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR
THEN.

NEAR RECORD FLOODING ON THE WHITE RIVER AND EAST FORK WHITE RIVER
BASINS WILL BEGIN TO RECEDE THIS COMING WEEK. HOWEVER RIVERS WILL
REMAIN WELL ABOVE FLOOD STAGE IN MANY LOCATIONS FOR SEVERAL DAYS.
ANY ADDI TONAL HEAVY RAINFALL COULD POSSIBLY WORSEN THE ONGOING
FLOODING OR PREVENT WATERS FROM RECEDING AS QUICKLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JOHNSON

In the hours before

Local storm report, Jun 10, 12:32 AM EDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1232 AM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HAIL             GREENSBURG              39.34N 85.48W
06/10/2008  E0.88 INCH       DECATUR            IN   LAW ENFORCEMENT

&&

JOHNSON
Local storm report, Jun 10, 1:28 AM EDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
128 AM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND DMG     E NOBLESVILLE           40.06N 86.03W
06/09/2008                   HAMILTON           IN   TRAINED SPOTTER

            TREE BLOWN DOWN AT THE INTERSECTION OF 156TH STREET AND
            PARIE BAPTIST ROAD.

0110 AM     FLASH FLOOD      5 E NOBLESVILLE         40.06N 85.94W
06/10/2008                   HAMILTON           IN   TRAINED SPOTTER

            STANDING WATER ON INTERSECTION OF 156TH STREET AND
            BAPTIST CHURCH ROAD.

&&

JH
Local storm report, Jun 10, 1:31 AM EDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
131 AM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TSTM WND DMG     5 N PLAINFIELD          39.77N 86.39W
06/09/2008                   HENDRICKS          IN   NWS EMPLOYEE

            3 TREES BLOWN DOWN.

&&

JH
Local storm report, Jun 10, 1:36 AM EDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
136 AM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     5 N PLAINFIELD          39.77N 86.39W
06/09/2008                   HENDRICKS          IN   NWS EMPLOYEE

            3 TREES BLOWN DOWN.

&&

JH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 9:54 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam, Vigo36 min
Jun 9, 10:15 PM EDTFlash Flood WarningINDClay, Parke, Sullivan, Vigo3 hr
Jun 9, 10:40 PM EDTSevere Thunderstorm WarningINDHendricks, Putnam35 min
Jun 9, 11:16 PM EDTSevere Thunderstorm WarningINDHendricks, Marion29 min
Jun 9, 11:25 PM EDTSevere Thunderstorm WarningINDHamilton, Marion35 min
Jun 9, 11:28 PM EDTFlash Flood WarningINDClay, Parke, Putnam4 hr
Jun 9, 11:41 PM EDTFlash Flood WarningINDHamilton, Marion3 hr
Jun 9, 11:47 PM EDTRiver Flood WarningINDHamilton, Madison36 hr
Jun 9, 11:47 PM EDTRiver Flood WarningINDHamilton, Marion15 hr
Jun 9, 11:47 PM EDTRiver Flood WarningINDMarion, Morgan15 hr
Jun 9, 11:47 PM EDTRiver Flood WarningINDMarion, Morgan36 hr
Jun 9, 11:47 PM EDTRiver Flood WarningINDMorgan, Owen3 days
Jun 9, 11:47 PM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren15 hr
Jun 9, 11:49 PM EDTFlash Flood WarningINDDaviess3 hr
Jun 10, 12:34 AM EDTSevere Thunderstorm WarningINDDecatur, Rush26 min
Jun 10, 2:44 AM EDTAreal Flood WarningINDHamilton, Marion6 hr
Jun 10, 3:40 AM EDTAreal Flood WarningINDBrown, Clay, Greene, Hendricks, Johnson, Monroe and 6 more12 hr
Jun 10, 3:47 AM EDTAreal Flood WarningINDDelaware, Hancock, Henry, Madison, Randolph, Rush and 1 more12 hr
Jun 10, 4:05 AM EDTAreal Flood WarningINDHendricks, Johnson, Marion, Morgan12 hr
Jun 10, 11:44 AM EDTFlash Flood WarningINDDaviess6 hr
Jun 10, 12:39 PM EDTRiver Flood WarningINDMorgan, Owen62 hr
Jun 10, 12:39 PM EDTRiver Flood WarningINDShelby47 hr
Jun 10, 5:48 PM EDTFlash Flood WarningINDDaviess12 hr

Nearby

Flash Flood Warnings in Indiana, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.